# SDR SWAA2020092417740

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 13,139 hours, 5,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN MIDDLE OF AC WITH BROKEN OR LOOSENED BRACKET.  REINSTALLED CENTER AISLE EMERGENCY EXIT SIGN, REF AMM 33-51-01.  OPS CHKS GOOD.
